# SDR SWIA201334180

- Difficulty date: July 25, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 29,130 hours, 23,555 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR HAS CHAFE ON CONTROL ROD MOUNT FITTING.  C-CHECK BLENDED CHAFE ON RT MLG DOOR CONTROL ROD MOUNT FITTING IAW REO.
